Approximate homomorphisms.
Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 125-153
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
approximately multiplicative maps, stability problem of S. M. Ulam, Abelian semigroup, sequentially complete locally convex topological vector space, method of invariant means, Cauchy difference, stability theorem for homomorphisms of rotations of the circle into itself, subadditive set valued mappings
@article{AM2_1992__44_1_137488,
author = {Donald H. Hyers and Themistocles M. Rassias},
title = {Approximate homomorphisms.},
journal = {Aequationes mathematicae},
pages = {125--153},
year = {1992},
volume = {44},
number = {1},
zbl = {0806.47056},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137488/}
}
Donald H. Hyers; Themistocles M. Rassias. Approximate homomorphisms.. Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 125-153. http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137488/